# SDR DALA2024021302106

- Difficulty date: January 26, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 21,011 hours, 9,617 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3016, TEMP FASTERNER INSTALLED NEAR L1 DOOR LOWER RIGHT .605" AFT OF FRAME 20 .357 BELOW STRNG 24. INSTALLED BLIND FASTERNERS IAW A321 SRM 51-42-11 AND FIG 003. CORRECTIVE ACTION: REMOVED TEMP FASTENER AND INSTALLED PERMANENT REPAIR FASTNER IAW A321 SRM 53-11-11. (LP 5040223)
